Vitamin D3: Just wondering if anyone... - Hughes Syndrome -...

Hughes Syndrome - APS Support

9,680 members9,800 posts

Vitamin D3

daisyd
daisyd

Just wondering if anyone taking vit D 3 has noticed an increase in their inr

it doesn’t contain any vit K, just thought it might be good to take the recommended dose as I haven’t seen any outside light lately, it went up

Over a couple of days from 3.5 to 6.9

Thanks

10 Replies

Hi daisyd,

Funny because I phoned my specialist-nurse about not having taking Calcipos-D forte because the drug was sold out for 4-5 days and my INR had increased. I asked her but she phoned me back after studing it that she could not find anything about increasing INR.

So I wonder ........

daisyd
daisyd in reply to Lure2

I think I am going to wait for a week or so and try again, I couldn’t see any reason not to have it, glad I waited before giving some to mum as she is on Warfarin as well I have got a coaguchex machine so would be able to test daily, I will check with pharmacy too

MaryF
MaryFAdministrator

I do think many things seem to effect the INR, but I am not an expect having never had to maintain one, however vitamin D etc, I never come of it, I take a slightly lower does in the summer but have stayed on it for years. MaryF

I have a theory.When we constantly check INR and it's not in the number where you logically expected it to be (though in terapeutical range) we send a "disapointment" message to the brain which causes a hormonal response which will affect INR.

On the opposite way, when we check it and the number it is where you expected, you have a "worryless" day and INR behaves normally.

This is a random game where the most important thing is to train our bodies to remain peaceful and maximize our energy despite APS related issues.

All this might sound non-sense .. are just my thoughts

Lure2
Lure2 in reply to Ignacio182

Hi Ignacio182,

I think I have "talked" to you but you have not written anything of your illness and where you live etc. I could not find you as you had not put any questions. I guess you have a diagnosed APS and test your blood?

Interesting "theory" you have like so many things in life will give "a hormonal response". I agree to that, but this is the thickness of our blood (INR) and how thick our blood is at a special time.

I do not agree with you that "this is a game where the most important thing is to train our bodies to remain peaceful and maximize our energy despite APS related issues ( INR)"

Instead we have to act at once if we have too high or too low INR (take a shot or change the Warfarin etc) otherwise we can get a clot or a bleed. If it is within the therapeutic range we do not have to act of course but stay peaceful. Did you mean that?

Ignacio182
Ignacio182 in reply to Lure2

Hi Lure2!

I am from Chile. 35 years old

Diagnosed APS

Triple positive

High titres.

No other conditions so far

1 DVT on 2018.

I take 7.5 mg of warfarin daily as a "base"

Add-on 2.5 mg on Sunday to boost up INR too 3 - 4 range on week.

I test often with my microINR machine at home.

It would be nice to get advice on INR management to avoid unpleasant dizziness and mild fatigue, you are much more knowledgeable and wise on our condition.

It seems that we are very similar Lure2..

Take care

Ignacio

Lure2
Lure2 in reply to Ignacio182

Hallo again, Yes we both have the rather unusual Iline-INR-machine that gives very accurate INR, only 0,1-0,3 in comparison with the vein-value.

Do you have difficulties to keep the INR in the therapeutic range? I take 2 tablets of Warfarin (2,5 mg x 2 = 5 mg) daily and and add 1/4 of a tablet twice a week. I very seldom change my drug but I change the greens from time to time. More greens will lower etc. Make notes and try to take a walk every day and also exercise.

I have Pulmonary Hypertension and 2 leaking heartvalves but feel ok.

We are not similar as to our age. You are 35 and I am 76. Triple positive with persistantly high titres. I have had many microembolies and TIAs but they have not been found on any Scan, too tiny. My neurological symptoms disappeared when I had control of my Warfarin. Only been on Warfarin for 8 years. I take a Fragminshot when the INR is under an INR of 3.5. Important to get a high bloodpressure down if you have got that problem.

Take care!

Ignacio182
Ignacio182 in reply to Lure2

Very helpful Lure2!Thanks for the complete explanation.

I look forward to manage this as smoothly as you have done.

I have studied myself very carefully on a medical perspective and have not found further problems.

👍

Nevertheless, I "magnetically" tend to 3.0 INR value (mean of my statitiscal samples) and I am quite sure that should be aiming to 4.0 like you in order to feel Alright.

I am not comfortable raising my Warfarin intake as I already get high doses.. (I do not eat greens but avocado on a daily basis)

I will keep experimenting and hoping to keep this steady

Ignacio

Lure2
Lure2 in reply to Ignacio182

Make notes of every change you do every day. Try some broccoli or brusselsprouts spinach sallad etc (take it very easy to start with before you know). Just now I have been a bit low and guess it is the icy weather and not able to walk so much. I try to lower the greens just a little bit. It takes several day sometimes to make the INR change. It is easier to lower the INR with some greens (more of them but not too much) than get the INR to raise. We are lucky to have that wonderful machine and Specialists helping us. Hope you have a Specialist. Most often I keep the INR in range. If not I take a shot of Fragmin (not very strong). The intake of Warfarin differ from person to person but the INR is the important thing. Constancy is the key!

Thank you for your reply, not sure if it works for me like that but thank you

You may also like...